BibTeX
@ARTICLE{iumj21034,
author = "Yanping Chen",
title = "On the Hyperboloidal Means and the Wave Equation",
journal = "Indiana Univ. Math. J.",
fjournal = "Indiana University Mathematics Journal",
volume = 21,
year = 1972,
issue = 5,
pages = "437--447",
issn = "0022-2518",
coden = "IUMJAB",
mrclass = "",
}
amsrefs
\bib{iumj21034}{article}{
author = {Chen, Yanping},
title = {On the Hyperboloidal Means and the Wave Equation},
journal = {Indiana Univ. Math. J.},
volume = {21},
year = {1972},
number = {5},
pages = {437 \ndash 447},
}